# SDR SWAA2023080485679

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 34,467 hours, 16,113 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR RIGHT GIRT BAR BRACKET LOOSE<[01] INSTALLED RIVET ON FWD SERVICE DOOR RIGHT GIRT BAR PER SRM 51-40-02;[02] INSTALLED RIVET ON FWD SERVICE DOOR RIGHT GIRT BAR BRACKET PER SRM 51-40-02
